A 19-year-old female asked:
will sumatriptan 100mg effect my mood since it has to do with serotonin?
1 doctor answer
Dr. Paul Grin answered
36 years experience Pain Management
It may: because the most common side effects of sumatriptan are: numbness, dizziness, chest/jaw/neck tightness, cold extremities, mood changes. You cannot use triptans more than a4 days per month. See your headache specialist for evaluation and medication adjustment. Triprtans are only abortive for migraine.
Answered on May 13, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have endometriosis and i have really bad abdominol pain my doctor said it probably has to do with my perineal is that posible
My mother has a kidney problem now she says her doctor told her weeks ago she has calciphylaxis what will that do to her
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month